Generalized analytic functions on open Riemann surfaces
Doklady Akademii Nauk, Tome 225 (1975) no. 1, pp. 37-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_1_a8,
author = {K. L. Volkovyskii},
title = {Generalized analytic functions on open {Riemann} surfaces},
journal = {Doklady Akademii Nauk},
pages = {37--40},
year = {1975},
volume = {225},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_1_a8/}
}
K. L. Volkovyskii. Generalized analytic functions on open Riemann surfaces. Doklady Akademii Nauk, Tome 225 (1975) no. 1, pp. 37-40. http://geodesic.mathdoc.fr/item/DAN_1975_225_1_a8/